# SDR AALA20160429005

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 8,196 hours, 1,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Part number: 81361
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R4 DOOR EXIT MARKER IS BROKEN.  R & R MARKER & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-13.
